# SDR CALA0700185

- Difficulty date: April 19, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 35,019 hours, 8,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2106
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE SKIN CRACKED AT RIB STA 471, BEHIND NR 8 SLAT AT I/B DRIVE TRACK.  REPAIRED IAW ECRA 5731-1303 AND SRM 51-70-07.
